兰州大学机构库 >数学与统计学院
Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics
Wang, ML(王明亮); Zhou, YB; Li, ZB(李志斌); Wang, ML (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,GANSU,PEOPLES R CHINA.
1996-06-17
Source PublicationPHYSICS LETTERS A
ISSN0375-9601
Volume216Issue:1-5Pages:67-75
AbstractThe solitary wave solutions of the approximate equations for long water waves, the coupled KdV equations and the dispersive long wave equations in 2 + 1 dimensions are constructed by using a homogeneous balance method.
Keywordapproximate equations for long water waves coupled KdV equations dispersive long wave equations in 2 + 1 dimensions solitary wave solutions homogeneous balance method
Subject AreaPhysics
PublisherELSEVIER
DOI10.1016/0375-9601(96)00283-6
Publication PlaceAMSTERDAM
Indexed BySCIE
Language英语
First Inst
WOS IDWOS:A1996UW99600011
SubtypeArticle
Citation statistics
Cited Times:720[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/117503
Collection数学与统计学院
Corresponding AuthorWang, ML (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,GANSU,PEOPLES R CHINA.
Recommended Citation
GB/T 7714
Wang, ML,Zhou, YB,Li, ZB,et al. Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics[J]. PHYSICS LETTERS A,1996,216(1-5):67-75.
APA Wang, ML,Zhou, YB,Li, ZB,&Wang, ML .(1996).Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics.PHYSICS LETTERS A,216(1-5),67-75.
MLA Wang, ML,et al."Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics".PHYSICS LETTERS A 216.1-5(1996):67-75.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Wang, ML]'s Articles
[Zhou, YB]'s Articles
[Li, ZB]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, ML]'s Articles
[Zhou, YB]'s Articles
[Li, ZB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, ML]'s Articles
[Zhou, YB]'s Articles
[Li, ZB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.